Schur complements of diagonally dominant matrices

David Carlson; Thomas L. Markham

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 2, page 246-251
  • ISSN: 0011-4642

How to cite

top

Carlson, David, and Markham, Thomas L.. "Schur complements of diagonally dominant matrices." Czechoslovak Mathematical Journal 29.2 (1979): 246-251. <http://eudml.org/doc/13126>.

@article{Carlson1979,
author = {Carlson, David, Markham, Thomas L.},
journal = {Czechoslovak Mathematical Journal},
keywords = {Schur complements of diagonally dominant matrices},
language = {eng},
number = {2},
pages = {246-251},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Schur complements of diagonally dominant matrices},
url = {http://eudml.org/doc/13126},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Carlson, David
AU - Markham, Thomas L.
TI - Schur complements of diagonally dominant matrices
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 2
SP - 246
EP - 251
LA - eng
KW - Schur complements of diagonally dominant matrices
UR - http://eudml.org/doc/13126
ER -

References

top
  1. Arthur Albert, 10.1137/0117041, SIAM J. Appl. Math. 17 (1969), 434-440. (1969) MR0245582DOI10.1137/0117041
  2. David Carlson, 10.1137/0128047, SIAM J. AppL Math. 28(1975), 577-587. (1975) MR0382304DOI10.1137/0128047
  3. Douglas Crabtree, 10.1215/S0012-7094-66-03324-2, Duke Math. J., 33 (1966), 197-208. (1966) MR0186677DOI10.1215/S0012-7094-66-03324-2
  4. Douglas Crabtree, Emilie V. Haynsworth, 10.1090/S0002-9939-1969-0255573-1, Proc. Amer. Math. Soc. 22 (1969), 364-366. (1969) MR0255573DOI10.1090/S0002-9939-1969-0255573-1
  5. Miroslav Fiedler, Vlastimil Pták, On matrices with nonpositive off-diagonal elements and positive principal minors, Czech. Math. J. 12 (87) (1962), 382-400. (1962) MR0142565
  6. Miroslav Fiedler, Vlastimil Pták, Diagonally dominant matrices, Czech. Math. J. 17 (92) (1967), 420-433. (1967) MR0215869
  7. F. R. Gantmacher, The theory of matrices. Vol. I, Chelsea, New York, 1959. (1959) 
  8. Emilie V. Haynsworth, 10.1016/0024-3795(68)90050-5, Lin. Alg. Appl. 1 (1967), 73-82. (1967) MR0223392DOI10.1016/0024-3795(68)90050-5
  9. M. S. Lynn, 10.1017/S0305004100037932, Proc. Camb. Phil. Soc. 60 (1964), 425 - 431. (1964) MR0166204DOI10.1017/S0305004100037932
  10. Marvin Marcus, Henryk Mine, A Survey of Matrix Theory and Matrix Inequalities, Allyn and Bacon, Boston, 1964. (1964) MR0162808
  11. Olga Taussky, 10.2307/2305561, American Mathematical Monthly, 56 (1949), 672-676. (1949) MR0032557DOI10.2307/2305561

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.